# SDR USAA991383

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228US
- Make and model: Boeing 737201
- Aircraft serial: 21817
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727a
- Part time: 53,483 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-3 CHECK, FOUND 2 INCH CRACK IN FUSELAGE SKIN AT STATION 727A PLUS 8 AT STRINGER 18R.  INSTALLED REPAIR DOUBLER PER SRM, DOUBLE MADE FROM 2024-T3 .071 PER SRM 53-30-3 FIG 6.  (M)
